Stability of a guaranteed result in the problem of positional
Doklady Akademii Nauk, Tome 285 (1985) no. 1, pp. 27-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_1_a4,
author = {V. Ya. Dzhafarov},
title = {Stability of a guaranteed result in the problem of positional},
journal = {Doklady Akademii Nauk},
pages = {27--31},
year = {1985},
volume = {285},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_1_a4/}
}
V. Ya. Dzhafarov. Stability of a guaranteed result in the problem of positional. Doklady Akademii Nauk, Tome 285 (1985) no. 1, pp. 27-31. http://geodesic.mathdoc.fr/item/DAN_1985_285_1_a4/